# SDR AALA201711139018

- Difficulty date: November 10, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 49,508 hours, 29,555 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Sensor
- Part number: 300420601
- Part serial: 7721
- Condition: Faulty
- Location: Fuel Transfer
- Part time: 41,942 hours, 24,467 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF,  HAD A FUEL AUTO FEED TRANSFER FAULT.   WITH CENTER TANK FUEL ONBOARD,  AFTER FUEL IN LEFT MAIN TANK TRANSFERED ECAM WENT AWAY. REPLACED LEVEL SENSING CONTROL UNIT IAW AMM.
